# SDR KCSA061170

- Difficulty date: May 25, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747246F
- Aircraft serial: 21681
- Aircraft time: 105,234 hours, 32,042 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT APPROX BS 560, STR 45R.
